PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brheartjLink to Publisher's site
 
Br Heart J. 1995 December; 74(6): 700–701.
PMCID: PMC484140

Severe coronary vasospasm associated with hyperthyroidism causing myocardial infarction.

Abstract

A 48 year old woman presented with angina after an anterior myocardial infarction and was found to be hyperthyroid. Coronary angiography showed a stenosis of the left coronary os and a long, severe stenosis of the left anterior descending artery which was partially relieved by glyceryl trinitrate. Three months later, after radioactive iodine treatment had rendered her euthyroid, repeat coronary angiography showed entirely normal coronary arteries. This unusual case establishes an association between hyperthyroidism and coronary vasospasm resulting in myocardial infarction.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1020K), or click on a page image below to browse page by page.
 
 

Images in this article

Click on the image to see a larger version.

Articles from British Heart Journal are provided here courtesy of BMJ Group